286 0

Stability of ternary Jordan bi-derivations on C*-ternary algebras for bi-Jensen functional equation

Title
Stability of ternary Jordan bi-derivations on C*-ternary algebras for bi-Jensen functional equation
Author
박춘길
Issue Date
2019-01
Publisher
Kluwer Academic Publishers
Citation
Journal of Computational Analysis and Applications, v. 26, NO 1, Page. 140-145
Abstract
In this paper, we prove the Hyers-Ulam stability of ternary Jordan bi-derivations on C∗-ternary algebras for bi-Jensen functional equation.
URI
http://www.eudoxuspress.com/jocaaa2019.htmlhttps://repository.hanyang.ac.kr/handle/20.500.11754/103386
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE